# SDR EIAA20130730010

- Difficulty date: July 30, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N491EV
- Make and model: Boeing 747412
- Aircraft serial: 26561
- Aircraft time: 85,205 hours, 14,914 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Flange
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE NOSE COWL AFT FLANGE HAS WEAR MARK FROM FAN COWL AT 11:00 POSITION.  FABRICATED REPAIR STRAP AND INSTALLED IAW DWG 54101306-1 AND SRM 51-70-10, PG 254-255, PAR 20-21.
